# SDR C2X2008F00030

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- System (JASC): 5751 · Ailerons
- Part: Bonding Strap
- Part number: 14574000416
- Condition: Corroded
- Location: Rt Aileron
- Part time: 7,507 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC IS CURRENTLY IN C-CHECK AND THE RT AILERON SHROUD BONDING STRAPS WERE FOUND CORRODED. MAINT REMOVED AND REPLACED THE BONDING STRAP PLATE IAW EC 575001315. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK. (K)
